# SDR CA030925001

- Difficulty date: April 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 563 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3060690
- Condition: Failed
- Location: Lpt3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FAILURE OF LPT3 BLADE. THESE BLADES WERE INSTALLED AT TIME OF MANUFACTURE. BASED ON EXPERIENCE FROM OTHER EVENTS, SEPARATIONS OF THE LPT 3 BLADE HAVE BEEN TRACED TO EXCESSIVE MECHANICAL ADJUSTMENT DONE DURING TIME OF MANUFACTURE. WHILE THIS IS A COMMON PRACTICE IN THE AEROSPACE CASTING INDUSTRY, THE GEOMETRY OF THIS BLADE MAKES IT SENSITIVE TO THIS PROCESS. THE FRACTURE APPEARS AS A STRESS RUPTURE FRACTURE MODE. IN AN EFFORT TO REDUCE ADDITIONAL FAILURES, HONEYWELL ISSUED SERVICE BULLETIN TFE731-3686 TO REQUIRE EDDY CURRENT AND FLUORESCENT PENETRANT INSPECTION OF AT MPI OR TIME OF TURBINE ACCESS.
